Alert archive / Mississippi / Flash Flood Warnings in 2016
Flash Flood Warning 97, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Mar 31, 2016, 6:03 PM CDT for 4 counties in Mississippi; Chicot County, Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2016, 6:03 PM CDT (23:03 UTC)
- Expired
- Mar 31, 2016, 10:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chicot County, AR, Bolivar County, MS, Leflore County, MS, Sunflower County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 157 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 11.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 866 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.8
The text
As transmitted.
204
WGUS54 KJAN 312303
FFWJAN
ARC017-MSC011-083-133-151-010300-
/O.NEW.KJAN.FF.W.0097.160331T2303Z-160401T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
603 PM CDT THU MAR 31 2016
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHICOT COUNTY IN SOUTHEASTERN ARKANSAS...
WASHINGTON COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHEASTERN BOLIVAR COUNTY IN NORTHWESTERN MISSISSIPPI...
SUNFLOWER COUNTY IN NORTHWESTERN MISSISSIPPI...
LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 1000 PM CDT
* AT 602 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GREENVILLE...GREENWOOD...CLEVELAND...INDIANOLA...LELAND...
RULEVILLE...LAKE VILLAGE...MOORHEAD...EUDORA...ITTA BENA...SHAW...
DREW...AVON...SUNFLOWER...METCALFE...INVERNESS...BOYLE...QUITO...
MINTER CITY AND WINTERVILLE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3381 9045 3381 9029 3376 9022 3374 9031
3370 9030 3370 9027 3374 9024 3372 9016
3349 9011 3300 9138 3301 9146 3337 9146
3390 9045
$$
GRG1 follow-up statement
383
WGUS74 KJAN 010134
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
834 PM CDT THU MAR 31 2016
ARC017-MSC011-083-133-151-010142-
/O.CAN.KJAN.FF.W.0097.000000T0000Z-160401T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHICOT AR-WASHINGTON MS-BOLIVAR MS-SUNFLOWER MS-LEFLORE MS-
834 PM CDT THU MAR 31 2016
...THE FLASH FLOOD WARNING FOR CHICOT...WASHINGTON...SOUTHEASTERN
BOLIVAR...SUNFLOWER AND LEFLORE COUNTIES IS CANCELLED...
HEAVY RAIN HAS ENDED AND FLOOD WATERS ARE RECEDEDING...AND ARE NO
LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE
CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 3381 9045 3381 9029 3376 9022 3374 9031
3370 9030 3370 9027 3374 9024 3372 9016
3349 9011 3300 9138 3301 9146 3337 9146
3390 9045
$$
BYBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 3:40 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Mar 31, 3:40 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
340 PM CDT THU MAR 31 2016
.DISCUSSION...CONVECTION HAS RAPIDLY DEVELOPED IN THE PAST HOUR AS
THE DRY LINE OVER SW AR/NW LA HAS BEGUN PLOWING INTO THE THE
WARM/UNSTABLE AIRMASS OVER NE LA/SE AR. THE HRRR HAS HAD THIS
SCENARIO PEGGED WELL TODAY AND SHOWS CONVECTION CONTINUING TO FIRE
ALONG THE DRY LINE AS WELL AS DISCRETE CONVECTION OUT AHEAD. VERTICAL
TOTALS AROUND 30 ARE SUPPORTING LAPSE RATES OF 7-8 C/KM AND CAPES
AROUND 2500 J/KG. THIS THERMO ENVIRONMENT IS OCCCURING IN AN
IMPRESSIVELY SHEARED WIND FIELD WITH 0-1KM SHEAR FROM 25-30 KNOTS AND
200-300 SRH. ALL OF THIS CONVECTION WILL CONTINUE TO DEVELOP TO THE
EAST THIS EVENING...PUSHING INTO AL AND DECREASING IN INTENSITY
AFTER MIDNIGHT.
HAVE INHERITED A FLASH FLOOD WATCH PRIMARILY LEFTOVER FROM LAST
NIGHTS WIDESPREAD HEAVY RAIN EVENT. DECIDED TO KEEP THE WATCH GOING
TONIGHT EVEN THOUGH PRECIP SCENARIO TONIGHT WILL BE PROGRESSIVE. MAY
STILL HAVE SOME LOCALIZED FLOODING ISSUES ALONG THE BOUNDARY WHERE
TRAINING CELLS CAN SET UP.
ORIENTATION OF THE FRONTAL BOUNDARY PARALLEL TO THE FLOW ALOFT WILL
MEAN A SLOW SOUTHWARD PROGRESSION FRIDAY. BOUNDARY DOES NOT LOOK AS
THOUGH IT WILL CLEAR THE AREA UNTIL FRIDAY AFTERNOON...BUT SOME
OVERRUNNING SHOWERS LOOKS LIKE A POSSIBILITY UNTIL THE DEPTH OF DRY
AIR CAN INCREASE BY FRIDAY NIGHT.
GOING FORWARD INTO SUNDAY...MID LEVEL LOW WILL REMAIN ANCHORED OVER
TX RESULTING IN CONVERGING FLOW AND BUILDING HIGH PRESSURE AT THE
SURFACE. THIS HIGH PRESSURE AREA LOOKS TO SET UP NICE WEATHER OVER
THE AREA THROUGH MONDAY WITH SOME REINFORCEMENT OF THE DRY/COOL AIR
OVER THE NE BY TUESDAY NIGHT/WEDNESDAY MORNING./26/
&&
.AVIATION...SEVERAL BREAKS HAVE DEVELOPED THIS AFTERNOON IN THE MVFR
STRATUS DECK, WITH VFR CONDITIONS NOW ACROSS MUCH OF THE AREA.
THROUGH THE EVENING, SCT SHRA/TSRA WILL MOVE ACROSS THE REGION AS A
COLD FRONT PUSHES THROUGH. SOME OF THE STORMS COULD BE SEVERE WITH
50 KT WIND, LARGE HAIL, AND TORNADOES. SOME VISBY REDUCTIONS WILL BE
POSSIBLE WITH TSRA. WINDS WILL SHIFT FROM S TO NW/N BEHIND THE FRONT
EARLY THIS EVENING IN THE DELTA TO OVERNIGHT IN SE MS. VFR
CONDITIONS ARE EXPECTED IN MOST AREAS BEHIND THE FRONT, BUT LOW
STRATUS AND SOME FOG MAY LINGER AT PIB/HBG WELL INTO THE MORNING
FRIDAY. /DL/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 59 72 48 65 / 77 48 35 8
MERIDIAN 62 72 49 66 / 80 66 32 12
VICKSBURG 58 70 48 66 / 63 38 29 8
HATTIESBURG 67 72 52 69 / 86 87 51 10
NATCHEZ 61 72 49 65 / 66 66 33 8
GREENVILLE 54 70 46 65 / 50 17 17 6
GREENWOOD 54 71 45 64 / 74 19 19 7
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MSZ030>033-037>039-
043>046-048>066-072>074.
FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR MSZ018-019-025>029-
034>036-040>042-047.
LA...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR LAZ007>009-015-016-
023>026.
AR...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR ARZ074-075.
&&Hazardous weather outlook, Mar 31, 2:56 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 256 PM CDT THU MAR 31 2016 ARZ074-075-MSZ018-019-025>029-034-035-012000- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-WASHINGTON-HUMPHREYS- 256 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ARKLAMISS DELTA AND NORTHERN PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY TORNADOES THREAT...SIGNIFICANT (MAINLY EAST OF THE MS RIVER) TIMING...THROUGH EARLY TONIGHT SEVERE THUNDERSTORMS THREAT...SIGNIFICANT TIMING...THROUGH EARLY TONIGHT FLOODING THREAT...SIGNIFICANT TIMING...THROUGH EARLY TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS, LARGE HAIL, AND TORNADOES ARE EXPECTED THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD PRODUCE HAIL TO THE SIZE OF BASEBALLS. STRONG TORNADOES ARE POSSIBLE, MAINLY EAST OF THE MISSISSIPPI RIVER. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) IN ADDITION...ONE TO TWO INCHES OF RAIN ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE IN AREAS THAT RECEIVED SEVERAL INCHES OF RAIN LAST NIGHT INTO THIS MORNING. THIS COULD RESULT IN FLASH FLOODING, WITH SIGNIFICANT FLOODING POSSIBLE IN AREAS THAT FLOODED THIS MORNING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. LAZ007>009-MSZ030>033-036>046-012000- MOREHOUSE-WEST CARROLL-EAST CARROLL-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER- 256 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...AND NORTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY TORNADOES THREAT...SIGNIFICANT TIMING...THROUGH THIS EVENING SEVERE THUNDERSTORMS THREAT...SIGNIFICANT TIMING...THROUGH THIS EVENING FLOODING THREAT...ELEVATED TIMING...THROUGH THIS EVENING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS, LARGE HAIL, AND TORNADOES ARE EXPECTED THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD PRODUCE HAIL TO THE SIZE OF BASEBALLS, AND STRONG TORNADOES ARE POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) IN ADDITION...ONE TO TWO INCHES OF RAIN ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE ON TOP OF RAIN THAT OCCURRED LAST NIGHT INTO THIS MORNING. THIS COULD RESULT IN FLASH FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. LAZ015-016-023-025-MSZ047>050-012000- RICHLAND-MADISON LA-FRANKLIN LA-TENSAS-WARREN-HINDS-RANKIN-SCOTT- 256 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA AND THE I-2O CORRIDOR IN MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY TORNADOES THREAT...SIGNIFICANT TIMING...THROUGH THIS EVENING SEVERE THUNDERSTORMS THREAT...SIGNIFICANT TIMING...THROUGH THIS EVENING FLOODING THREAT...LIMITED TIMING...THROUGH THIS EVENING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS, LARGE HAIL, AND TORNADOES ARE EXPECTED THIS AFTERNOON AND EVENING. SOME OF THESE STORMS COULD PRODUCE HAIL TO THE SIZE OF BASEBALLS. STRONG TORNADOES ARE POSSIBLE EAST OF THE MISSISSIPPI RIVER. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) IN ADDITION...ONE TO TWO INCHES OF RAIN ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE...WHICH COULD RESULT IN FLASH FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. LAZ024-026-MSZ051>057-059>063-012000- CATAHOULA-CONCORDIA-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- 256 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY TORNADOES THREAT...LIMITED TIMING...THROUGH MIDNIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THROUGH MIDNIGHT FLOODING THREAT...LIMITED TIMING...THROUGH MIDNIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND GOLFBALL SIZED HAIL ARE EXPECTED. SOME TORNADOES ARE ALSO POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) IN ADDITION...ONE TO TWO INCHES OF RAIN ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE...WHICH COULD RESULT IN FLASH FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH TONIGHT. MSZ058-064>066-072>074-012000- CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 256 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST MISSISSIPPI AND THE PINE BELT. .DAY ONE...TONIGHT AND FRIDAY TORNADOES THREAT...LIMITED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT SEVERE THUNDERSTORMS THREAT...ELEVATED TIMING...THE REST OF THIS AFTERNOON THROUGH TONIGHT FLOODING THREAT...LIMITED TIMING...THIS AFTERNOON THROUGH FRIDAY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND GOLFBALL SIZED HAIL ARE EXPECTED. SOME TORNADOES ARE ALSO POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) IN ADDITION...ONE TO TWO INCHES OF RAIN ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE...WHICH COULD RESULT IN FLASH FLOODING. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON THROUGH FRIDAY. DL && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Mar 31, 5:28 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
528 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG 3 N HERBERT SPRINGS 32.65N 88.94W
03/31/2016 NESHOBA MS EMERGENCY MNGR
TREE DOWN ON A HOUSE NEAR HWY 491 AND CR 4300.
&&
AWLocal storm report, Mar 31, 5:30 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
530 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL 6 N MADISON 32.53N 90.10W
03/31/2016 E1.00 INCH MADISON MS PUBLIC
QUARTER SIZE HAIL REPORTED AT THE GERMANTOWN HIGH SCHOOL.
&&
AWLocal storm report, Mar 31, 5:33 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
533 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 2 SSW BAKERS 32.32N 91.54W
03/31/2016 M2.00 INCH FRANKLIN LA BROADCAST MEDIA
2.25 INCH SIZE HAIL
&&
ECLocal storm report, Mar 31, 5:36 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG 4 S MCADAMS 32.96N 89.68W
03/31/2016 ATTALA MS UTILITY COMPANY
TREE DOWNED ON UTILITY EQUIPMENT ALONG MS HWY 14
0508 PM TSTM WND DMG 4 E GLUCKSTADT 32.52N 90.03W
03/31/2016 MADISON MS EMERGENCY MNGR
SEVERAL TREES DOWNED IN THE DEERFIELD COMMUNITY
&&
AWLocal storm report, Mar 31, 5:48 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
548 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG 2 SE MANGHAM 32.29N 91.75W
03/31/2016 FRANKLIN LA UTILITY COMPANY
UTILITY POLE BROKEN ALONG AJ STEPHENS RD
0521 PM HAIL 2 SE SHERWOOD 33.46N 89.11W
03/31/2016 E1.75 INCH CHOCTAW MS BROADCAST MEDIA
REPORTED IN THE BLYTHE CREEK AREA
0527 PM HAIL 4 SSE MABEN 33.50N 89.04W
03/31/2016 E1.50 INCH OKTIBBEHA MS BROADCAST MEDIA
REPORTED SOUTH OF MABEN
&&
AWLocal storm report, Mar 31, 5:50 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
550 PM CDT THU MAR 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HAIL LENA 32.59N 89.59W
03/31/2016 E1.00 INCH LEAKE MS EMERGENCY MNGR
&&
AWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:20 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson | 40 min |
| Mar 30, 7:44 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah | 31 min |
| Mar 30, 8:42 PM CDT | River Flood Warning | JAN | Leake | 5 days |
| Mar 30, 8:42 PM CDT | River Flood Warning | JAN | Leake | 24 hr |
| Mar 30, 8:42 PM CDT | River Flood Warning | JAN | Leake | 4 days |
| Mar 30, 10:40 PM CDT | Special Weather Statement | JAN | Bolivar | 50 min |
| Mar 30, 11:02 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 58 min |
| Mar 30, 11:08 PM CDT | Tornado Warning | JAN | Bolivar, Washington | 52 min |
| Mar 30, 11:56 PM CDT | Special Weather Statement | JAN | Humphreys, Sharkey | 49 min |
| Mar 31, 12:05 AM CDT | Special Weather Statement | JAN | Sunflower, Washington | 40 min |
| Mar 31, 12:18 AM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower, Washington | 6 hr |
| Mar 31, 12:40 AM CDT | Special Weather Statement | JAN | Grenada, Leflore | 50 min |
| Mar 31, 12:46 AM CDT | Special Weather Statement | JAN | Claiborne | 29 min |
| Mar 31, 1:24 AM CDT | Special Weather Statement | JAN | Yazoo | 51 min |
| Mar 31, 1:37 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Yazoo | 34 min |
| Mar 31, 2:04 AM CDT | Special Weather Statement | JAN | Hinds | 41 min |
| Mar 31, 2:44 AM CDT | Special Weather Statement | JAN | Attala, Copiah, Madison, Rankin | 46 min |
| Mar 31, 3:00 AM CDT | Flash Flood Warning | JAN | Humphreys, Leflore, Sunflower, Washington | 4 hr |
| Mar 31, 3:45 AM CDT | Special Weather Statement | JAN | Covington, Jefferson Davis, Lawrence, Neshoba, Newton, Scott and 2 more | 2 hr |
| Mar 31, 4:22 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore, Montgomery | 4 hr |
| Mar 31, 4:30 AM CDT | Special Weather Statement | JAN | Jasper, Jones | 45 min |
| Mar 31, 4:44 AM CDT | Special Weather Statement | JAN | Kemper, Lauderdale | 46 min |
| Mar 31, 4:45 AM CDT | Special Weather Statement | JAN | Madison | 30 min |
| Mar 31, 5:11 AM CDT | Special Weather Statement | JAN | Clarke, Jones | 49 min |
| Mar 31, 5:32 AM CDT | Special Weather Statement | JAN | Lauderdale | 13 min |
| Mar 31, 6:08 AM CDT | Flash Flood Warning | JAN | Sunflower, Washington | 3 hr |
| Mar 31, 6:23 AM CDT | Flash Flood Warning | JAN | Montgomery, Webster | 112 min |
| Mar 31, 6:35 AM CDT | Special Weather Statement | JAN | Jefferson Davis, Lamar, Marion | 40 min |
| Mar 31, 6:56 AM CDT | Flash Flood Warning | JAN | Leflore | 3 hr |
| Mar 31, 7:15 AM CDT | Special Weather Statement | JAN | Lamar, Marion | 45 min |
| Mar 31, 7:26 AM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 49 min |
| Mar 31, 7:37 AM CDT | Flash Flood Warning | JAN | Marion | 113 min |
| Mar 31, 7:53 AM CDT | Tornado Warning | JAN | Forrest, Lamar | 37 min |
| Mar 31, 8:13 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 2 hr |
| Mar 31, 8:17 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Montgomery | 3 hr |
| Mar 31, 9:00 AM CDT | Areal Flood Warning | JAN | Sunflower, Washington | 3 hr |
| Mar 31, 9:42 AM CDT | Special Weather Statement | JAN | Clarke | 48 min |
| Mar 31, 9:56 AM CDT | Areal Flood Warning | JAN | Leflore | 3 hr |
| Mar 31, 11:13 AM CDT | Areal Flood Warning | JAN | Carroll, Grenada, Montgomery | 3 hr |
| Mar 31, 2:54 PM CDT | Special Weather Statement | JAN | Lawrence | 36 min |
| Mar 31, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 47 min |
| Mar 31, 3:03 PM CDT | Special Weather Statement | JAN | Madison | 27 min |
| Mar 31, 3:09 PM CDT | River Flood Warning | JAN | Jones | 4 days |
| Mar 31, 3:23 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 52 min |
| Mar 31, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 55 min |
| Mar 31, 3:52 PM CDT | Special Weather Statement | JAN | Attala | 38 min |
| Mar 31, 3:53 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 67 min |
| Mar 31, 4:01 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott, Smith | 59 min |
| Mar 31, 4:03 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 27 min |
| Mar 31, 4:06 PM CDT | Severe Thunderstorm Warning | JAN | Attala | 38 min |
| Mar 31, 4:17 PM CDT | Special Weather Statement | JAN | Hinds | 28 min |
| Mar 31, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 53 min |
| Mar 31, 4:35 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 70 min |
| Mar 31, 4:36 PM CDT | Special Weather Statement | JAN | Lauderdale | 39 min |
| Mar 31, 4:42 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 31 min |
| Mar 31, 4:51 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 31 min |
| Mar 31, 4:56 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 49 min |
| Mar 31, 5:01 PM CDT | Special Weather Statement | JAN | Choctaw, Oktibbeha | 29 min |
| Mar 31, 5:04 PM CDT | Flash Flood Warning | JAN | Issaquena, Warren | 4 hr |
| Mar 31, 5:06 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 69 min |
| Mar 31, 5:15 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 60 min |
| Mar 31, 5:16 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 44 min |
| Mar 31, 5:23 PM CDT | Special Weather Statement | JAN | Jasper | 37 min |
| Mar 31, 5:28 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Scott | 47 min |
| Mar 31, 5:49 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin, Yazoo | 4 hr |
| Mar 31, 5:49 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 56 min |
| Mar 31, 5:49 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 56 min |
| Mar 31, 5:50 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 40 min |
| Mar 31, 5:53 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 52 min |
| Mar 31, 6:17 PM CDT | Tornado Warning | JAN | Lowndes | 28 min |
| Mar 31, 6:30 PM CDT | Flash Flood Warning | JAN | Leake, Scott | 4 hr |
| Mar 31, 6:31 PM CDT | Special Weather Statement | JAN | Rankin, Simpson | 44 min |
| Mar 31, 6:33 PM CDT | Flash Flood Warning | JAN | Copiah, Hinds, Rankin, Simpson | 4 hr |
| Mar 31, 6:35 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 55 min |
| Mar 31, 6:37 PM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 23 min |
| Mar 31, 6:40 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 50 min |
| Mar 31, 6:57 PM CDT | Flash Flood Warning | JAN | Neshoba, Newton | 4 hr |
| Mar 30, 10:36 PM CDT | Severe Thunderstorm Warning | JAN | Ashley | 39 min |
| Mar 30, 10:53 PM CDT | Flash Flood Warning | JAN | Ashley, Chicot | 4 hr |
| Mar 31, 4:28 PM CDT | Special Weather Statement | JAN | Ashley | 32 min |
Nearby
Flash Flood Warnings in Mississippi, 2016Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.